# SDR HEEA966589

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043051
- Condition: Separation
- Location: M/R Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIBERGLASS BROKEN BETWEEN INNER DOUBLER AND OUTER DOUBLER, WITH SOME SEPARATION ON THE LEADING EDGE ABRASION STRIP ON THE UPPER SURFACE.
